Chen Shan-Tin. Chien’s Solution and Its Asymptotic Behavior in Large Deflection of Circular Plates[J]. Applied Mathematics and Mechanics, 1982, 3(4): 513-518.
Citation: Chen Shan-Tin. Chien’s Solution and Its Asymptotic Behavior in Large Deflection of Circular Plates[J]. Applied Mathematics and Mechanics, 1982, 3(4): 513-518.

Chien’s Solution and Its Asymptotic Behavior in Large Deflection of Circular Plates

  • Received Date: 1981-06-30
  • Publish Date: 1982-08-15
  • A general treatment and residual values of Chien's solution for large deflection of circular plates are given. By means of the above results, the asymptotic behavior of Chien's solution is studied. Two examples of uniform load and concentrated load are discussed respectively.
  • loading
  • [1]
    Chien Wei-zang,Chinese Journal of Physics,Vol.7,102-113,(1947).(in Chinese).
    [2]
    徐次达,加权残数法解固体力学问题,力学与实践,2.4(1980),12-20.
    [3]
    陈山林,浅正弦波纹圆板在均布载荷下的大挠度弹性特征,应用数学和力学,1,2(1980).261-272.
    [4]
    陈山林,光积昌,圆薄板大挠度问题的摄动参数,应用数学和力学,2.1(1981).131-144.
    [5]
    Schmidt,R.,Journal of the Engineering Mechanics Division,Proc.ASCE,Vol.94,No.EM6,1603-1606,(1968).
    [6]
    Schmidt,R.,Industrial Mathematics,Vol.23,Part 1,45-51,(1973).
    [7]
    Tucker,J.R.,Schmidt,R.and Dadeppo,D.A.,Industrial Mathematics,Vol.25,Part 1,17-28,(1975).
    [8]
    Nash,W.A.and Cooley,I.D.,Journal of Applied Mechanics,Vol.26,No.2,291-293,(1959).
    [9]
    Alzheimer,W.E.and Dayis,R.T.,Journal of Applied Mechanics,Vol.35,No.1,190-192.(1968).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1637) PDF downloads(601) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return